# SDR C2XA98IA241

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59708
- Make and model: Emb EMB-120RT
- Aircraft serial: 120098
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3901 - DURING POST-FLIGHT INSPECTION, CREW REPORTED RT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED LIGHT BULB, EMERGENCY LIGHTING SYSTEM CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
